Electron. J. Diff. Equ., Vol. 2016 (2016), No. 100, pp. 1-10.

Robin boundary-value problems for quasilinear elliptic equations with subcritical and critical nonlinearities

Dimitrios A. Kandilakis, Manolis Magiropoulos

By using variational methods we study the existence of positive solutions for a class of quasilinear elliptic problems with Robin boundary conditions.

Submitted February 2, 2016. Published April 19, 2016.
Math Subject Classifications: 35J50, 35J65, 47J10
Key Words: Quasilinear elliptic problems; Robin boundary condition; subcritical nonlinearities; critical nonlinearities; fibering method; mountain pass theorem.

Show me the PDF file (230 KB), TEX file for this article.

Dimitrios A. Kandilakis
School of Architectural Engineering
Technical University of Crete
73100 Chania, Greece
email: dkandylakis@isc.tuc.gr
Manolis Magiropoulos
Department of Electrical Engineering
Technological Educational Institute of Crete
71410 Heraklion, Crete, Greece
email: mageir@staff.teicrete.gr

Return to the EJDE web page